Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 70, NWS Tallahassee, FL

May 25, 20084 counties in Florida

NWS Tallahassee, FL issued this red flag warning at May 25, 2008, 3:49 AM EDT for 4 counties in Florida. It took effect at May 25, 2008, 2:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 25, 2008, 3:49 AM EDT (07:49 UTC)
In effect from
May 25, 2008, 2:00 PM EDT
Expired
May 25, 2008, 7:00 PM EDT
In force
5 hr
Issued by
NWS Tallahassee, FL

Counties Dixie County, FL, Lafayette County, FL, Madison County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 102 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 545 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
545 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1768 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 250749
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
349 AM EDT SUN MAY 25 2008

...A RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON FOR THE 
EASTERN BIG BEND OF FLORIDA...

...A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON FOR MOST OF
THE BIG BEND AND EASTERN PORTIONS OF THE PANHANDLE...

.DISCUSSION...A WEAK BACKDOOR COLD FRONT WILL MOVE SOUTH OF THE AREA
EARLY THIS MORNING. IN ITS WAKE...WINDS WILL SHIFT TO THE NORTHEAST
AND SOMEWHAT COOLER BUT NOTICEABLY DRIER AIR WILL FILTER INTO THE
AREA FROM NORTHEAST TO SOUTHWEST THROUGH MONDAY. CRITICAL RED FLAG
HUMIDITY LEVELS ARE EXPECTED ACROSS THE EASTERN BIG BEND THIS
AFTERNOON POSSIBLY SPREADING TO MUCH OF THE REST OF THE FLORIDA
COUNTIES ON MONDAY.

FLZ019-028-029-034-252315-
/O.NEW.KTAE.FW.W.0070.080525T1800Z-080525T2300Z/
/O.NEW.KTAE.FW.A.0062.080526T1800Z-080527T0000Z/
MADISON-TAYLOR-LAFAYETTE-DIXIE-
349 AM EDT SUN MAY 25 2008

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ011-013-016>018-026-027-252315-
/O.NEW.KTAE.FW.A.0062.080526T1800Z-080527T0000Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-LIBERTY-WAKULLA-
349 AM EDT SUN MAY 25 2008 /249 AM CDT SUN MAY 25 2008/

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

BLOCK
1 follow-up statement
000 
WWUS82 KTAE 251900
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
300 PM EDT SUN MAY 25 2008

...A RED FLAG WARNING REMAINS IN EFFECT INTO THE EARLY EVENING
ACROSS THE FAR EASTERN BIG BEND OF FLORIDA DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY AT OR BELOW 35 PERCENT...

...RED FLAG WARNING IS NOW IN EFFECT FROM 3 PM EDT /2 PM CDT/ TO
7 PM EDT /6 PM CDT/ MONDAY DUE TO EXPECTED LOW RELATIVE HUMIDITY
COMBINED WITH HIGH DISPERSION INDICES AROUND 75...

.DISCUSSION...WEAK BACK DOOR COLD FRONT HAS CROSSED THROUGH THE
AREA. DRIEST CONDITIONS ARE CURRENTLY ACROSS SOUTH-CENTRAL GA AND
THE EASTERN FLORIDA BIG BEND. RED FLAG WARNING IN EFFECT FOR THE
FAR EASTERN FLORIDA BIG BEND IS TOO CLOSE TO DROP AT THIS POINT
AND WILL ALLOW TO CONTINUE. DECENT DIURNAL MIXING AND WARM
AFTERNOON TEMPERATURES ON MONDAY AFTERNOON SHOULD ALLOW RH VALUES
TO DROP TO 35 OR BELOW FOR BETWEEN 2 TO 4 HOURS FOR PORTIONS OF
THE FAR EASTERN FLORIDA PANHANDLE AND FOR INLAND PORTIONS OF THE
FLORIDA BIG BEND. THESE LOW RELATIVE HUMIDITY VALUES WILL COMBINE
WITH DISPERSION INDICES AROUND 75 TO PRODUCE EXPECTED RED FLAG
CONDITIONS. HIGH PRESSURE AND DRY CONDITIONS EXPECTED TO CONTINUE
INTO TUESDAY. CURRENT GUIDANCE INDICATES THE POTENTIAL FOR ANOTHER
DAY OF CRITICAL FIRE CONDITIONS OVER PORTIONS OF THE FLORIDA BIG
BEND.


FLZ019-028-029-034-252330-
/O.UPG.KTAE.FW.A.0062.080526T1800Z-080527T0000Z/
/O.NEW.KTAE.FW.W.0071.080526T1900Z-080526T2300Z/
/O.CON.KTAE.FW.W.0070.000000T0000Z-080525T2300Z/
MADISON-TAYLOR-LAFAYETTE-DIXIE-
300 PM EDT SUN MAY 25 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 3 PM TO 7 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CONTINUED THE RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE
TO ONGOING DURATIONS OF LOW RELATIVE HUMIDITY.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 3 PM TO 7 PM EDT MONDAY DUE TO
EXPECTED LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION
INDICES AROUND 75. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY...AND HIGH DISPERSION INDICES WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

FLZ011-013-016>018-026-027-252330-
/O.UPG.KTAE.FW.A.0062.080526T1800Z-080527T0000Z/
/O.NEW.KTAE.FW.W.0071.080526T1900Z-080526T2300Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-LIBERTY-WAKULLA-
300 PM EDT SUN MAY 25 2008 /200 PM CDT SUN MAY 25 2008/

...RED FLAG WARNING IN EFFECT FROM 3 PM EDT /2 PM CDT/ TO 7 PM
EDT /6 PM CDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 3 PM EDT /2 PM CDT TO 7 PM EDT/
6PM CDT MONDAY DUE TO EXPECTED LOW RELATIVE HUMIDITY COMBINED
WITH HIGH DISPERSION INDICES AROUND 75.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY...AND HIGH DISPERSION INDICES WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 25, 2:52 AM EDT, 57 minutes earlier.

Area forecast discussion, May 25, 2:52 AM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
252 AM EDT SUN MAY 25 2008

.SYNOPSIS...03 UTC SURFACE ANALYSIS SHOWS THE BACK DOOR COLD FRONT
ALONG A LINE FROM NEAR SAINT SIMONS ISLAND NORTHWESTWARD TO
BIRMINGHAM. A 1022 MB HIGH WAS ANALYZED OVER NORTHERN MICHIGAN.
DEWPOINTS ARE IN THE UPPER 50S TO LOWER 60S BEHIND THIS COLD FRONT.

00 UTC 500 MB ANALYSIS SHOWS A LARGE RIDGE ACROSS THE EAST CENTRAL
CONUS EXTENDING FROM THE CENTRAL GULF COAST WELL INTO CANADA. THE
UPPER LOW OVER EASTERN CANADA HAS OPENED UP AND SHIFTED FURTHER
EASTWARD THAN 24 HOURS AGO IN RESPONSE TO THE AMPLIFICATION AND
EASTWARD SHIFT OF THE LARGE RIDGE. TWO DISTINCT UPPER LOWS REMAIN
CENTERED OVER THE WESTERN US.

&&

.SHORT TERM (TODAY THROUGH TUESDAY).
THE BACK DOOR COLD FRONT WILL CONTINUE TO MOVE THROUGH THE REGION
TODAY BRINGING A MUCH DRIER AIRMASS TO THE REGION. THE MODELS HAVE
BEEN INDICATING THAT WESTERN AREAS OF OUR CWA WILL HAVE A SLIGHT
CHANCE FOR SHOWER AND THUNDERSTORM ACTIVITY TODAY. GIVEN THE
RELATIVE INACTIVITY FROM SATURDAY ACROSS OUR CWA...IM NOT TOO KEEN
ON THE ROBUST DEVELOPMENT IN THE NAM OR EVEN THE SLIGHTLY WEAKER
GFS. HOWEVER...THERE DOES APPEAR TO BE THE POSSIBILITY OF A FEW
SHOWERS AND THUNDERSTORMS DEVELOPING NEAR THE COLLISION OF THE
PANHANDLE SEA BREEZE FRONT AND THE DECAYING FRONTAL BOUNDARY. WITH
DEWPOINTS IN THE FLA PANHANDLE AND SOUTHERN ALABAMA REMAINING IN THE
MID TO UPPER 60S...SBCAPES ARE NOT PROHIBITIVE FOR AFTERNOON
CONVECTION. MODIFICATION OF A GFS/NAM POINT SOUNDING AT KPFN TO
87/68 YIELDS AROUND 1400 J/KG OF SBCAPE. A MORE MODEST VALUE IS
FOUND AT DHN 800 J/KG SBCAPE (90/64 PARCEL). THE CONFIGURATION OF
THE SREF POPS...IF NOT THE PROBABILITIES (WHICH ARE IN EXCESS OF
50%)...LOOK REASONABLE GIVEN THE DEWPOINT GRADIENT THAT IS EXPECTED
TODAY IN THE WESTERN CWA. BASED ON AVAILABLE GUIDANCE...WILL
INDICATE 30 POPS IN THE FLA PANHANDLE TAPERING DOWN QUICKLY TO 20 IN
OUR SOUTHEASTERN AL COUNTIES. THINK IT WILL BE FAR TO DRY IN THE
CENTRAL AND EASTERN CWA TO GENERATE ANY SURFACE BASED INSTABILITY TO
INITIATE THUNDERSTORM DEVELOPMENT...SO WILL KEEP POPS NEAR ZERO IN
THESE AREAS. MAIN THREAT FOR ANY STORM THAT DEVELOPS IN THE WESTERN
CWA WILL BE GUSTY WINDS.

TEMPERATURES WILL STILL BE WARM...BUT WITH DRIER AIR FILTERING
IN...IT WONT FEEL AS HUMID AS THE LAST FEW DAYS.

MONDAY THROUGH TUESDAY...PICTURE PERFECT WEATHER LOOKS IN STORE FOR
THE REGION AS THE HIGH AMPLITUDE RIDGING OVER THE EAST CENTRAL CONUS
FLATTENS OUT AND SETTLES DIRECTLY OVERHEAD. THIS WILL LEAD TO MOSTLY
SUNNY DAYS. WITH THE DRIER AIRMASS IN PLACE...TEMPERATURES WILL
START OUT COOL IN THE MORNING...GENERALLY AROUND 60...AND ONLY WARM
INTO THE MID TO UPPER 80S EACH DAY. THESE TWO DAYS SHOULD ALSO
FEATURE LOW RH VALUES THAT WILL MAKE IT FEEL MORE LIKE MID APRIL
THAN LATE MAY. POP VALUES WILL REMAIN NEAR ZERO EACH DAY.

&&

.LONG TERM (WEDNESDAY THROUGH SUNDAY).
LONG TERM FORECAST BEGINS WITH AN AMPLIFIED PATTERN HIGHLIGHTED  BY
TROUGH OFF WRN CONUS...RIDGE OVER GREAT PLAINS...A BROAD TROUGH OVER
ERN GREAT LAKES/NEW ENGLAND AND A DIRTY OVER SRN CONUS. AT SURFACE
RIDGE FROM WRN ATLC SWWD TO ACROSS FORECAST AREA. THIS TRANSLATES TO
DRY AND WARM WEATHER WITH ENE LOW LEVEL FLOW. NEARLY STACKED
UPPER/LOWER RIDGE WILL LIKELY REMAIN IN CONTROL OVER THE SE U.S.
THROUGH AT LEAST WED. THEN BY WED EVENING...DEEP LYR RIDGE
RETROGRADES WWD AND SURFACE RIDGE KICKED SEWD AS ABOVE BROAD TROUGH
DEEPENS OVER ERN CONUS WITH SEVERAL SHORTWAVES DIVING SEWD ERODING
AND THEN SHUNTING THE RIDGE INTO ATLC INTO THE LATE WORK WEEK. ON
THURSDAY...SHORTWAVES SERVE TO KICK WEAK BACKDOOR FRONT...INITIALLY
ACROSS N GA/ALA...SWD TO STALL JUST N OF...OR ACROSS NRN MOST CWA BY
THURS NIGHT. POSITION OF FRONT AIDED BY ABOVE UPPER ENERGY AND
INCREASED SEABREEZE INFLUENCE YIELDS CHANCES FOR PRECIPITATION
THURS-SUN. WITH LOCAL AREA IN WARM SECTOR FOR MOST OF
PERIOD...MAX/MIN TEMPS WILL CONTINUE AT OR SLIGHTLY ABOVE CLIMO.

&&

.MARINE...WHILE WINDS AND SEAS ARE EXPECTED TO REMAIN LOW IN THE
AFTERNOON HOURS TODAY...A NOCTURNAL SURGE AFTER MIDNIGHT WILL LIKELY
KICK WINDS AND SEAS INTO EXERCISE CAUTION CRITERIA. THE RAW MODEL
DATA SUPPORTS A BRIEF PERIOD OF ADVISORY CRITERIA TONIGHT...BUT THIS
LOOKS A LITTLE OVERDONE AT THIS TIME. BY MONDAY AFTERNOON...WINDS
AND SEAS WILL DROP OFF AGAIN AND THIS TIME REMAIN LOW FOR THE NEXT
FEW DAYS AS HIGH PRESSURE PARKS ITSELF OVER THE WATER.

&&

.AVIATION...VFR CONDITIONS GENERALLY WILL PREVAIL THROUGH THE
FORECAST PERIOD. THE ONLY EXCEPTION WILL BE A BRIEF PERIOD OF MVFR
VISIBILITY AT VLD AROUND DAWN AND POSSIBLY BRIEF MVFR. NAM CONTINUES
NOTICEABLY WETTER THAN GFS FOR WRN TERMINALS...THINK THIS IS
OVERDONE. WITH BACKDOOR FRONT MOVING SW AND THRU CWA THIS MORNING
...BEST CHANCE FOR ANY CONVECTION WILL BE AT KPFN AND WILL SHOW LOW
CHANCE POPS THERE..WITH VCTS AT KDHN.

&&

.FIRE WEATHER...NOTICEABLY DRIER AIR MASS WILL FILTER INTO THE AREA
FOR TODAY AND MONDAY FROM NE TO SW BEHIND A COLD FRONT. BELIEVE AIR
WILL MIX DOWN MORE RAPIDLY AND DEW POINTS DROP MORE RAPIDLY THAN
MOS GUIDANCE. HENCE NEW GRIDS SHOWS LOWER RH VALUES. AT THIS
TIME...APPEARS THAT RH OVER ERN BIG BEND MAY REACH BELOW 35 PERCENT
FOR 4 HOURS THIS AFTERNOON ACROSS MADISON..TAYLOR...LAFAYETTE AND
DIXIE AND WILL HOIST RED FLAG WARNING THERE. FOR MONDAY DRY AIR WILL
SPREAD FURTHER W/SW SO WILL GO WITH WATCH FROM JACKSON...CALHOUN AND
LIBERTY EASTWARD ACROSS BIG BEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  90  62  87  61  88 /   0   0   0   0   0
PANAMA CITY  89  69  86  67  85 /  30  20   5   5   0
DOTHAN       89  66  87  63  90 /  20  10   5   5   0
ALBANY       89  63  88  62  90 /   0   0   0   0   0
VALDOSTA     90  59  87  59  90 /   0   0   0   0   0
CROSS CITY   91  59  87  59  88 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS
     EVENING FOR THE FOLLOWING ZONES: DIXIE...LAFAYETTE...
     MADISON...TAYLOR.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES: CALHOUN...DIXIE...GADSDEN...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA.

GM...NONE.

LONG TERM/AVIATION/FIRE WEATHER...BLOCK
REST OF DISCUSSION...GODSEY
Hazardous weather outlook, May 24, 5:51 AM EDT, 21 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
551 AM EDT SAT MAY 24 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-251000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
551 AM EDT SAT MAY 24 2008 /451 AM CDT SAT MAY 24 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHEAST THIS
AFTERNOON. AN ALREADY UNSTABLE AIRMASS IN PLACE OVER THE REGION
WILL INTERACT WITH THIS COLD FRONT AND LEAD TO THE DEVELOPMENT OF
SCATTERED SHOWERS AND THUNDERSTORMS...ESPECIALLY ACROSS THE
EASTERN HALF OF THE REGION. WHILE WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED...SOME OF THESE STORMS IN THE AFTERNOON COULD BECOME
STRONG TO SEVERE WITH DAMAGING WINDS AND HAIL BEING THE MAIN
THREATS.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA
PANHANDLE AND BIG BEND BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
HIGH PRESSURE WILL BUILD OVER THE REGION SUNDAY AFTERNOON YIELDING
MOSTLY SUNNY SKIES AND WARM TEMPERATURES. CONTINUED SUNNY WEATHER
WILL PERSIST THROUGH TUESDAY. A WEAK COLD FRONT MAY APPROACH FROM
THE NORTH ON WEDNESDAY BRINGING ANOTHER CHANCE FOR SHOWERS AND
THUNDERSTORMS TO THE REGION THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...HOWEVER EMERGENCY
MANAGERS AND SPOTTERS SHOULD MONITOR THE WEATHER THIS AFTERNOON.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 3:49 AM EDTFire Weather WatchTAECalhoun, Dixie, Gadsden, Jackson, Jefferson, Lafayette and 4 more11 hr
May 25, 3:00 PM EDTRed Flag WarningTAECalhoun, Dixie, Gadsden, Jackson, Jefferson, Lafayette and 4 more13 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.